# SDR UALA2012081604555

- Difficulty date: August 14, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 78,706 hours, 22,811 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: S212N1023
- Part serial: 72
- Condition: Faulty
- Location: Bleed Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN DESCENT, LT DUCT PRESSURE 8 RIGHT 22.  REPLACED PRSOV CONTROLLER.
